# SDR R61A2023021500137

- Difficulty date: January 24, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bonding
- Part number: PE29075A1
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 AVIONICS BONDING BRACKET BTWN FR 85-86 AT STR 29R FOUND CORRODED. MX REPLACED BONDING ASSY PN PE29075A-1 IAW SRM 51-41-01
